# SDR USAAF97084

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11306
- System (JASC): 7931 · Engine Oil Pressure
- Part: Press X-Mitter
- Part number: APTE173RT175G
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLT 579 - CLT-PNS - ON FINAL APPROACH OVER THE OUTER MARKER, CREW RECEIVED 'OIL PRESS OIL LIMIT' MESSAGE FOLLOWED BY 'OIL PRESS LOW' MESSAGE ON THE MULTI FUNCTION DISPLAY.  CAPTAIN SHUT DOWN THE ENGINE AND DECLARED AN EMERGENCY.  FLIGHT LANDED PNS WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS THREE MINUTES.  MAINTENANCE REPLACED THE LEFT ENGINE OIL PRESSURE TRANSMITTER.  LEAK CHECK AND OPERATIONAL CHECKS WERE SATISFACTORY.  (M)
